MathSciNet Relay Station
MathSciNet bibliographic data
MR1708210 60H15 (34K50 35R60)
Caraballo, Tomás; Liu, Kai On exponential stability criteria of stochastic partial differential equations. Stochastic Process. Appl. 83 (1999), no. 2, 289–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement